Probiotics use may cut risk of C. difficile-associated diarrhea

05/30/2013 | DailyRx.com

A review of 23 studies found that probiotic use was associated with a 64% lower risk of diarrhea caused by Clostridium difficile infection. Patients who used probiotics were also 20% less likely to experience C. difficile-related adverse effects including flatulence, nausea and cramping. The findings were reported in The Cochrane Collaboration.

View Full Article in:

DailyRx.com

Published in Briefs:

SmartBrief Job Listings for Health Care

Job Title Company Location
Associate Director, Compliance Business Partner I
Boehringer Ingelheim
Ridgefield, CT
European Sales Manager
SentreHEART, Inc.
Germany, Benelux, UK
REG AFFAIRS PROJ MGR - 1400000A7F
Abbott
San Jose, CA
SPECIALIST II SYSTEMS INTEGRATION - 140000033P
Abbott
Dallas, TX
Attorney
U.S. DEPARTMENT OF HEALTH & HUMAN SERVICES Food and Drug Administration Office of the Chief Counsel
Silver Spring, MD, MD